English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Coarse geometry and P. A. Smith theory

MPS-Authors
/persons/resource/persons235400

Hambleton,  Ian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

hambleton_coarse_oa_2011.pdf
(Any fulltext), 473KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hambleton, I., & Savin, L. (2011). Coarse geometry and P. A. Smith theory. Homology, Homotopy and Applications, 13(2), 73-102. doi:10.4310/HHA.2011.v13.n2.a6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2239-6
Abstract
There is no abstract available